Magnetohydrodynamic waves in a compressible magnetic flux tube with elliptical cross-section

Erdelyi, R. and Morton, R.J. (2009) Magnetohydrodynamic waves in a compressible magnetic flux tube with elliptical cross-section. Astronomy and Astrophysics, 494 (1). pp. 295-309. ISSN 0004-6361

Abstract

Metadata

Authors/Creators:
  • Erdelyi, R.
  • Morton, R.J.
Copyright, Publisher and Additional Information: © 2009 ESO. Reproduced in accordance with the publisher's self-archiving policy. The original publication is available at http://www.afs-journal.org/.
Keywords: magnetohydrodynamics (MHD); plasmas; Sun: corona; Sun: photosphere; waves
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 28 Aug 2009 13:07
Last Modified: 17 Nov 2015 17:09
Published Version: http://dx.doi.org/10.1051/0004-6361:200810318
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number: 10.1051/0004-6361:200810318

Download

Filename: Morton_waves.pdf

Share / Export

Statistics